# SDR DL72S010099

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 60,974 hours, 40,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPAR STIFFENERS CRACKED AT I/B AND O/B SIDES OF NR 6 L/E SLAT I/B TRACK.  BOTH REPAIRED PER MM 57-20-021-8.
